Publications

Found 8 results

Sort by: [ Author  (Asc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
J
J.N.Muriuki. "Curves in Hilbert Spaces with non-stationary increments." Journal of Mathematics: Functional analysis and its applications.. 1989;102:80-91.
J.N.Muriuki. Non-stationary curves in Hilbert Spaces with linearly representable displacements. Ukraine: Kharkov State University; 1990.
J.N.Muriuki. "Linearly representable nonstationary sequences in Hilbert Spaces. ." International Journal of BioChemiPhysics,. 2004;13(2):4-15.
J.N.Muriuki. Non-linear prognoses of Markov's process. Kharkov,; 1985.
J.N.Muriuki. "Quasistationary sequences in Hilbert spaces." African Journal of Science and technology (AJST) science and Engineering. 2004;5(5):83-91.
M

UoN Websites Search